I Have Pain in the Back of Head at the Base After Botox Injection 2 Weeks Ago Should I Be Worried?
- Asked by premo1984
- 11 months ago
It is on the back of my head at the base of the skull and the spine that is where she injected the botox along with/ on the nodules on each side of the head and on top of the head but it still hurts at the base and on the nodules really bad
Botox and lumps at the base of the neck
Although you don't specify what the indication for Botox injection was (migraines, muscular spasms, hyperhidrosis), they could be hamatomas which should dissipate. Nevertheless, go back and see the physician who injected the Botox for guidance.
Web reference: http://www.AdvanceYourBeauty.com
It sounds like you had Botox injected for non-cosmetic purposes. What was the reason for them?
You should discuss your symptoms with the physician that injected the Botox, as they are best able to advise you.
Botox and Headache
Botox Cosmetic is not given in the back of the head or neck. Botox Cosmetic is normally given in the face for wrinkle reduction or facial slimming. Your injections appear to have been for possibly migraine headaches, muscle spasms, or something else. Speak with your Botox physician. Only he/she can help determine appropriate options for you. Best of luck.
Web reference: http://www.potomacplasticsurgery.com/med-spa/botox.cfm
Pain following Botox injections
Hello, and sorry to hear about the issue you are experiencing. I would recommend following up with the physician who performed your injections. She knows the extent of your treatment and will be able to provide you with advice. Feel better, and I hope this helps!
Pain at Back of Head after Botox
Botox injected at these locations are not usual cosmetic locations, and these may have been injected for headaches, muscle spasm, dystonia, or something else. Please ask the provider to examine you for your concerns.
Botox and pain
I assume you had a neurologist do this treatment and I would suggest you follow up with that doctor. I don't know how many units were injected or the exact placement or needle size in this case, as it's different than injecting for cosmetic purposes.
Botox and pain
I would suggest you follow up with your provider - sounds like you need to let them know what's happening to determine what might be going on. It's difficult to answer your question without knowing specific details.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.